# SDR DALA2018010400092

- Difficulty date: January 4, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 58,669 hours, 25,270 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT DOOR SLIDE FELL OUT WHEN DOOR WAS OPENED. PERFORMED VISUAL INSPECTION OF RT AFT DOOR SLIDE. NO DEFECTS NOTED. REINSTALLED RT AFT DOOR SLIDE IAW WK 2566-9001-4R.
